# SDR AALA970376

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTING INOPERATIVE.  AIRCRAFT MAINTENANCE FERRY RDU/DFW.  REPLACED BROKEN EMERGENCY FLOOR LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
